# SDR DALA2023040502627

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION: CORROSION ON WING TO BODY FAIRING SUPPORT STA 1040 FROM LBL 20 TO RBL 20. CORRECTIVE ACTION: FUSELAGE MAIN FRAME AT KEEL BEAM FAIRING PANEL SUPPORT TEE STA. 1037.77 & BTW LBL6 & RBL6 WAS REPAIRED PER ER/A N 607292-14 REV ORIGINAL SECTION I (2699555)
